Open Access

Large deviations type inequality for the supremum of the heat random field


Full Text

Coming Soon.





Article Information

TitleLarge deviations type inequality for the supremum of the heat random field
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 46-49
MathSciNet MR1926910
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. V. Kozachenko and G. M. Leonenko, Large deviations type inequality for the supremum of the heat random field, Methods Funct. Anal. Topology 8 (2002), no. 3, 46-49.


BibTex

@article {MFAT201,
    AUTHOR = {Kozachenko, Yu. V. and Leonenko, G. M.},
     TITLE = {Large deviations type inequality for the supremum of the heat random field},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {46-49},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=201},
}


All Issues